Full Text: PDF
Received July 20, 2020; Accepted December 18, 2020; Published January 14, 2021
Abstract. In this paper, we discuss the existence of solutions for a new class of multi-term nonlinear fractional q-difference equations involving q-derivative of the Caputo sense. The main results are obtained by employing the topological degree for condensing maps via a priori estimate method and the Banach contraction principle fixed point theorem. Finally, two illustrations examples are presented to show the validity and efficacity of the obtained results.
How to Cite this Article:
Abdellatif Boutiara, Multi-term fractional q-difference equations with q-integral boundary conditions via topological degree theory, Communications in Optimization Theory, Vol. 2021 (2021), Article ID 1, pp. 1-16.